# SDR CA040329002

- Difficulty date: March 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,089 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 115620010325
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 18,824 hours, 20,546 cycles
- Component: Horizontal Stab, Beech
- Component part number: 1156200104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION OF THE HORIZONTAL STABILIZER THE UPPER SKIN WAS FOUND TO BE OIL CANNING.  UPON FURTHER INSPECTION IT WAS FOUND THAT 6 RIBS WERE CRACKED INTERNALLY (PN 115-620010-325, 115-620010-210, 115-620010-355, 115-620010-255, 115-620010-215, 115-620010-209).  WE BELIEVE THIS DAMAGE WAS FROM PEOPLE WALKING ON THE STABILIZER.
